# SDR IPXA2019061443262

- Difficulty date: May 30, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 58,786 hours, 19,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587667
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12DAMAGE ON M/D CARGO FLOOR PANEL AT STA 731-STA834,RBL 11 - RBL 33, PNL NO.242AFF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO.B767-5320-9693-I
